MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4.5MM SYNOVATOR PLATINUM SERIES; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. 4.5MM SYNOVATOR PLATINUM SERIES; SAW, POWERED, AND ACCESSORIES
Catalog Number 72203523
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during knee procedure, the synovator platinum blade was not working, a black residue was left behind while using.A backup device was available to complete the procedure with no delay.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: one 4.5mm synovator platinum series used in treatment was returned for evaluation.Visual assessment confirms the complaint.The information provided states: ¿during knee procedure, the synovator platinum blade was not working, a black residue was left behind while using¿.The device showed flaking.

Brand Name
4.5MM SYNOVATOR PLATINUM SERIES
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10149278
Report Number1219602-2020-00895
Device Sequence Number13976619
Product Code HAB
UDI-Device Identifier00885554027839
UDI-Public885554027839
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Catalogue Number72203523
Device Lot Number50845834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;